MathSciNet Relay Station
MathSciNet bibliographic data
MR2551597 53C12 (58H05)
Álvarez López, J. A.; Candel, A. Equicontinuous foliated spaces. Math. Z. 263 (2009), no. 4, 725–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement